Dimensional Regularization and Finite Calculations in Gauge Theories

Aug, 1974
9 pages
Published in:
  • Nucl.Phys.B 84 (1975) 132-140
  • Published: 1975
Report number:
  • Print-74-1327 (NEW YORK)

Citations per year

1975198619972008201701234567
Abstract: (Elsevier)
The Leading finite corrections to a lowest order relationship between renormalized coupling constants in an SU(2) × U(1) gauge model of weak and electromagnetic interactions are presented. The calculations were carried out in two different gauge invariant dimensional regularization schemes. A brief outline and comparison of the technical aspects of these methods is given. For our particular calculation we find that both yield the same finite results as expected.